# SDR ABXA9700876

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041504
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING INBOARD FIXED FLAP VANE HAD DELAMINATION ON THE UPPER SURFACE BETWEEN RUBSTRIPS.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN IAW DC-9 SRM.
